Home / Uncategorized / Teenager drowns in river after taking hallucinogenic drug

Teenager drowns in river after taking hallucinogenic drug

A 16-year-old teenager has jumped into the river after taking a powerful hallucinogenic drug known as the N-Bomb.

N-Bomb, also referred to as “Smiles,” is a powerful synthetic hallucinogenic, psychedelic drug.

The boy had stripped himself naked before jumping into the river. He was brought out dead.

He had been on an outing with his friends.

The jury heard how the youth, identified as Nathan, became distressed and started acting strangely after taking the drug.

He reportedly took off his clothes and spoke incoherently before plunging into the water.

Police only found his swollen corpse two days later, as his friends had searched for him in vain.

Autopsy concluded that the troubled teenager would not have died if he had not taken the drug.

Experts warn that N-Bomb causes powerful hallucinations and can make users paranoid.

According to eyewitnesses, Nathan had met with a friend the day before his death and reportedly said he wanted to “get trippy.”

Being ‘trippy’ means taking banned substances to instigate strange mental effects.

One of his friends explained that, “Nathan started acting really weird. He said, ‘We must go away; they are talking about sacrificing someone.’”

The scared friend, a young girl, said she couldn’t understand who Nathan was referring to, nor did she see anyone.

“Nathan came out of the bushes on the riverbank. He was completely naked. He started talking and saying really weird things,” the young girl said, amid sobs.

Punch

Share this

About Ekpo Esito

Check Also

Eid-el-Fitri: NSCIA releases 31 contact details for moon-sighting notice (Full Details)

The Nigerian Supreme Council for Islamic Affairs has released the statement below, detailing modalities for …

Leave a Reply

Your email address will not be published. Required fields are marked *